Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 226, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2016, 2:51 PM EDT for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 2:51 PM EDT (18:51 UTC)
- Expired
- Jul 21, 2016, 3:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
831 WUUS52 KFFC 211851 RRA SVRFFC GAC045-097-121-211930- /O.NEW.KFFC.SV.W.0226.160721T1851Z-160721T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT THU JUL 21 2016 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA... EAST CENTRAL CARROLL COUNTY IN NORTHWESTERN GEORGIA... SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA... * UNTIL 330 PM EDT * AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHATTAHOOCHEE HILL COUNTRY...OR 10 MILES SOUTHWEST OF DOUGLASVILLE...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOUGLASVILLE...VILLA RICA...CHATTAHOOCHEE HILL COUNTRY...BYERS CROSSROADS...BILL ARP...FAIRPLAY...WINSTON AND HANNAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3352 8491 3373 8491 3373 8475 3353 8474 TIME...MOT...LOC 1851Z 355DEG 8KT 3362 8484 HAIL...0.75IN WIND...60MPH $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:31 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 21, 2:31 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT THU JUL 21 2016 .SHORT TERM /Tonight through Friday Night/... Morning sounding shows a very moist and unstable airmass... with 1.72 pw's and around 4000-4500 J/KG of afternoon mucape. This coupled with an active northerly flow aloft is already producing scattered showers and thunderstorms across much of North GA and Central GA. Expect coverage to increase through the afternoon hours... with many storms becoming strong to severe... especially between 2 PM and 10 PM today. SPC continues to show a Marginal Risk for the state. The main threats this afternoon and evening will be frequent lightning... locally heavy rain... pea to quarter sized hail and the greater concern of 40-60+ mph downburst winds... which could down trees and power lines. The severe storm threat should greatly diminish by 9-10 pm with loss of daytime heating. Expect a quiet but muggy overnight... as wet grounds... light winds and near 100 percent humidity result in some patchy fog toward early Friday morning. Models agree on the upper ridge centered over TX/OK building eastward and helping to suppress storm development on Friday. This coupled with active convection today also supports a quieter convective day on Friday as the air mass will need a day to recharge. With all this said... still cannot rule out isolated storms on Friday during peak heating... warranting 20-30 percent chance pops across the area Friday afternoon-early evening. NIL pops looks good by midnight tonight... then by 10 pm on Friday. Otherwise... leaned toward persistence for lows and took a mav and met blend for highs on Friday. Also... increased pops significantly for this afternoon and evening... then near guidance for expected less coverage on Friday. 39 .LONG TERM /Saturday through Thursday/... Persistent high pressure ridge will remain over the central U.S. into next week with Georgia along the eastern periphery in the north/northwest flow. Have continued slight to chance pops through the extended for afternoon/evening diurnal convection resulting from varying amounts of moisture over the state each day. Not many changes were made to the extended forecast aside from minor updates to account for latest model trends and for neighbor consistency. Previous forecast discussion follows. 31 /Issued at 414 AM EDT THU JUL 21 2016/ A very stagnant pattern remains into the extended forecast with not much change expected anytime soon. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit and becomes even more elongated (west to east) through the end of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with slight/chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. There are also no signs of tropical development in Atlantic basin. Temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. 01 && .AVIATION... 18z Update... Scattered showers and thunderstorms are already developing... warranting a tempo tsra from 18z to 22z for all airports today... and maybe beyond. Diurnally driven cumulus will produce sct mid level clouds this afternoon and again on Friday. Some mvfr to ifr stratus may be possible early Friday morning around areas that receive much rainfall this afternoon/evening... especially around CSG and MCN. Convection will dissipate around 02-04z this evening and expect less coverage on Friday. Current light east to se winds will remain east tonight... the veer se by 15-16z Friday... then finally ssw by 20-21z Friday. Speeds will be 7kts or less. //ATL Confidence...18Z Update... Medium confidence on winds. High confidence remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 74 98 / 30 20 20 30 Atlanta 74 94 75 95 / 30 20 20 30 Blairsville 66 90 68 91 / 30 30 20 30 Cartersville 72 94 73 96 / 30 20 20 30 Columbus 74 96 75 96 / 30 30 20 20 Gainesville 72 93 74 95 / 30 20 20 30 Macon 73 96 74 98 / 30 30 20 30 Rome 72 96 73 97 / 30 20 20 30 Peachtree City 71 94 72 95 / 30 20 20 30 Vidalia 74 96 74 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Jul 21, 10:20 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1020 AM EDT THU JUL 21 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1020 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 40 AND 60 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 1:59 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU JUL 21 2016
GAZ053-211830-
COWETA GA-
159 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 230 PM EDT...
AT 158 PM EDT...A STRONG THUNDERSTORM WAS OVER EAST NEWNAN...OR OVER
NEWNAN. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...MORELAND...EAST NEWNAN AND ARNCO-SARGENT.
LAT...LON 3324 8472 3326 8490 3336 8491 3344 8485
3343 8469 3334 8467
TIME...MOT...LOC 1758Z 180DEG 1KT 3335 8479Special weather statement, Jul 21, 2:18 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT THU JUL 21 2016
GAZ008-015-016-211900-
LUMPKIN GA-WHITE GA-UNION GA-
218 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN...WHITE AND SOUTHERN
UNION COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNICOI STATE PARK TO 6 MILES WEST OF SUCHES...AND
MOVING SOUTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAHLONEGA...CLEVELAND...HELEN...SUCHES...UNICOI STATE
PARK...SAUTEE...MOSSY CREEK...GARLAND...NIMBLEWILL...SMITHGALL WOODS
CONSERVATION ARE...LEAF... ANNA RUBY FALLS...HAWK MOUNTAIN
SHELTER...CAMP COLEMAN LAKE...QUALATCHEE LAKE...GOOCH MOUNTAIN
SHELTER...PORTER SPRINGS...BLOOD MOUNTAIN SHELTER... WOODS HOLE
SHELTER AND WHITLEY GAP SHELTER.
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3450 8367 3450 8378
3452 8379 3450 8379 3450 8415 3454 8419
3460 8419 3473 8409 3480 8375 3479 8370
3480 8368
TIME...MOT...LOC 1818Z 308DEG 8KT 3476 8369 3465 8413Special weather statement, Jul 21, 2:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EDT THU JUL 21 2016
GAZ039-211915-
WILKES GA-
241 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKES COUNTY UNTIL
315 PM EDT...
AT 240 PM EDT...A STRONG THUNDERSTORM WAS NEAR LINCOLNTON...OR 9
MILES EAST OF WASHINGTON...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...HOLLIDAY PARK...METASVILLE...AONIA...FLORAL
HILL AND ROCKY CREEK FIRE DEPT..
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3360 8265 3360 8269
3362 8269 3361 8272 3387 8273 3385 8258
3383 8260 3364 8248
TIME...MOT...LOC 1840Z 348DEG 7KT 3377 8258Local storm report, Jul 21, 2:45 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG NEWNAN 33.37N 84.80W
07/21/2016 COWETA GA EMERGENCY MNGR
AT LEAST SEVEN TREES WERE EITHER BLOWN DOWN OR SNAPPED
IN NEWNAN. SOME OF THE STREETS IMPACTED WERE
GREENVILLE...EAST BROAD...LAGRANGE...AND 1ST AVENUE. A
LARGE TREE FELL ON A HOME ON WILCOXEN STREET.
&&
EVENT NUMBER FFC1600544
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 20, 10:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 20, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jul 20, 10:51 PM EDT | Flash Flood Warning | FFC | Taliaferro, Wilkes | 6 hr |
| Jul 20, 11:22 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 20, 11:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 21, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Jul 21, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 31 min |
| Jul 21, 2:18 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jul 21, 2:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 39 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Jul 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 41 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | FFC | Dawson | 54 min |
| Jul 21, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Pickens | 51 min |
| Jul 21, 3:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 21, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 46 min |
| Jul 21, 3:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jul 21, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 42 min |
| Jul 21, 4:09 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| Jul 21, 4:21 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Jul 21, 4:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 21, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Jul 21, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 41 min |
| Jul 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 52 min |
| Jul 21, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 49 min |
| Jul 21, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 47 min |
| Jul 21, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 41 min |
| Jul 21, 5:04 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 35 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jul 21, 5:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 21, 5:21 PM EDT | Special Weather Statement | FFC | Bleckley | 24 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 58 min |
| Jul 21, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 40 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 21, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 45 min |
| Jul 21, 5:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jul 21, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jul 21, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson, Oconee, Walton | 47 min |
| Jul 21, 6:11 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jul 21, 6:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor | 28 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | FFC | Bibb | 52 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 45 min |
| Jul 21, 7:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.